Since starting the biaxin the other day, my left eye is all itchy and my vision is kind of blurry, I have a REALLY BAD headache, I've had insomnia for 3 days, I have a nasty metallic taste in my mouth, and I feel a little shaky and weird. (my dad says that it seems like my mood has changed...according to him I'm a little manic right now)
I called the pharmacist and explained to him the problems that I was having, which I've never had before...except for the metallic taste, and he at first didnt think those were side effects to the Biaxin...then he read a little further in his information. He told me to stop taking the Biaxin immediately and to call my doctor on monday to try to get another antibiotic.
Strange that out of all those side effects that one that's bothering me the most is the metallic taste. The vision problem is probably the one that's most annoying after that.
The manic feeling is a bit...weird, but aside from not being able to sit still, isnt all that bad.
I guess this explains the headache of migraine proportions that I had last night when I was writing my last blog post. I just wonder how long it will take me to metabolize my last dose out of my system. (took the last one around 12 or 1230pm CST, it's now 230pm CST) Maybe if I drink a lot of water and eat something, that will push it thru faster?
I wonder if I can use the manic feeling to get some crocheting done? ;) I dont think I'll work on anything important...just in case...